Alert archive / Oregon / Flood Watches in 2012
Flood Watch 2, NWS Pendleton, OR
NWS Pendleton, OR issued this flood watch at Jun 4, 2012, 12:54 PM PDT for 7 counties in Oregon; Columbia County, Walla Walla County, Washington. It took effect at Jun 4, 2012, 3:00 PM PDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2012, 12:54 PM PDT (19:54 UTC)
- In effect from
- Jun 4, 2012, 3:00 PM PDT
- Expired
- Jun 5, 2012, 2:04 PM PDT
- In force
- 23 hr
- Issued by
- NWS Pendleton, OR
- Flood severity
- None
Counties Gilliam County, OR, Grant County, OR, Morrow County, OR, Umatilla County, OR, Union County, OR, Wallowa County, OR, Wheeler County, OR, Columbia County, WA, Walla Walla County, WA
The radar
The Pendleton radar (KPDT), 27 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 7.9 hours before the alert went out and 293 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1909 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
838 WGUS66 KPDT 041954 FFAPDT URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE PENDLETON OR 1254 PM PDT MON JUN 4 2012 ...VERY HEAVY RAIN FOR PORTIONS OF NORTHEAST OREGON TONIGHT... .A STRONG AREA OF LOW PRESSURE WILL MOVE INLAND TONIGHT WITH PERIODS OF HEAVY RAIN FOR NORTHEAST OREGON. ORZ049-050-502-503-507-508-WAZ029-030-050400- /O.NEW.KPDT.FA.A.0002.120604T2200Z-120606T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GRANDE RONDE VALLEY-WALLOWA COUNTY- NORTHERN BLUE MOUNTAINS OF OREGON- SOUTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- NORTHWEST BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE...UNION... ENTERPRISE...JOSEPH...WALLOWA...MEACHAM...TOLLGATE...LONG CREEK... UKIAH...PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL... DAYTON...WAITSBURG...WALLA WALLA...SKI BLUEWOOD RESORT 1254 PM PDT MON JUN 4 2012 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF OREGON AND SOUTHEAST WASHINGTON... INCLUDING THE FOLLOWING AREAS...IN OREGON...FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON...FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON...GRANDE RONDE VALLEY...NORTHERN BLUE MOUNTAINS OF OREGON...SOUTHERN BLUE MOUNTAINS OF OREGON AND WALLOWA COUNTY. IN SOUTHEAST WASHINGTON...FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON AND NORTHWEST BLUE MOUNTAINS OF WASHINGTON. * THROUGH TUESDAY AFTERNOON * RAIN WILL INCREASE ACROSS THE REGION TONIGHT WITH RAIN AMOUNTS OF 0.50 TO 1.50 POSSIBLE ACROSS THE BLUE MOUNTAINS AND WALLOWA COUNTY. THE RAIN WILL CONTINUE ON TUESDAY WITH AMOUNTS AROUND ONE-QUARTER OF AN INCH. * THE HEAVY RAIN WILL CAUSE STREAMS AND CREEKS ACROSS THE AREA TO RISE QUICKLY WITH MINOR FLOODING POSSIBLE FOR CREEKS AND STREAMS DRAINING THE BLUE AND WALLOWA MOUNTAINS. MOST OF THE LARGER RIVERS HAVE ROOM FOR THE INCREASED RUNOFF...BUT THE GRANDE RONDE RIVER IN WALLOWA COUNTY COULD SEE WATER LEVELS RISE TO WITHIN ONE-HALF FOOT OF FLOOD STAGE. THE HIGH WATER LEVELS WILL CONTINUE THROUGH TUESDAY NIGHT BEFORE RECEDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
4 follow-up statements
471 WGUS66 KPDT 042003 CCA FFAPDT URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH...CORRECTED NATIONAL WEATHER SERVICE PENDLETON OR 102 PM PDT MON JUN 4 2012 ...VERY HEAVY RAIN FOR PORTIONS OF NORTHEAST OREGON TONIGHT... .A STRONG AREA OF LOW PRESSURE WILL MOVE INLAND TONIGHT WITH PERIODS OF HEAVY RAIN FOR NORTHEAST OREGON. ORZ049-050-502-503-507-508-WAZ029-030-050430- /O.COR.KPDT.FA.A.0002.120604T2200Z-120606T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GRANDE RONDE VALLEY-WALLOWA COUNTY- NORTHERN BLUE MOUNTAINS OF OREGON- SOUTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- NORTHWEST BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE...UNION... ENTERPRISE...JOSEPH...WALLOWA...MEACHAM...TOLLGATE...LONG CREEK... UKIAH...PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL... DAYTON...WAITSBURG...WALLA WALLA...SKI BLUEWOOD RESORT 102 PM PDT MON JUN 4 2012 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF OREGON AND SOUTHEAST WASHINGTON... INCLUDING THE FOLLOWING AREAS...IN OREGON...FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON...FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON...GRANDE RONDE VALLEY...NORTHERN BLUE MOUNTAINS OF OREGON...SOUTHERN BLUE MOUNTAINS OF OREGON AND WALLOWA COUNTY. IN SOUTHEAST WASHINGTON...FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON AND NORTHWEST BLUE MOUNTAINS OF WASHINGTON. * THROUGH TUESDAY AFTERNOON * RAIN WILL INCREASE ACROSS THE REGION TONIGHT WITH RAIN AMOUNTS OF 0.50 TO 1.50 INCHES POSSIBLE ACROSS THE BLUE MOUNTAINS AND WALLOWA COUNTY. THE RAIN WILL CONTINUE ON TUESDAY WITH AMOUNTS AROUND ONE-QUARTER OF AN INCH. * THE HEAVY RAIN WILL CAUSE STREAMS AND CREEKS ACROSS THE AREA TO RISE QUICKLY WITH MINOR FLOODING POSSIBLE FOR CREEKS AND STREAMS DRAINING THE BLUE AND WALLOWA MOUNTAINS. MOST OF THE LARGER RIVERS HAVE ROOM FOR THE INCREASED RUNOFF...BUT THE GRANDE RONDE RIVER IN WALLOWA COUNTY COULD SEE WATER LEVELS RISE TO WITHIN ONE-HALF FOOT OF FLOOD STAGE. THE HIGH WATER LEVELS WILL CONTINUE THROUGH TUESDAY NIGHT BEFORE RECEDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
234 WGUS66 KPDT 050415 FFAPDT FLOOD WATCH NATIONAL WEATHER SERVICE PENDLETON OR 915 PM PDT MON JUN 4 2012 ...VERY HEAVY RAIN FOR PORTIONS OF NORTHEAST OREGON TONIGHT... .A STRONG AREA OF LOW PRESSURE WILL MOVE INLAND TONIGHT WITH PERIODS OF HEAVY RAIN FOR NORTHEAST OREGON. ORZ049-050-502-503-507-508-WAZ029-030-051215- /O.CON.KPDT.FA.A.0002.000000T0000Z-120606T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GRANDE RONDE VALLEY-WALLOWA COUNTY- NORTHERN BLUE MOUNTAINS OF OREGON- SOUTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- NORTHWEST BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE...UNION... ENTERPRISE...JOSEPH...WALLOWA...MEACHAM...TOLLGATE...LONG CREEK... UKIAH...PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL... DAYTON...WAITSBURG...WALLA WALLA...SKI BLUEWOOD RESORT 915 PM PDT MON JUN 4 2012 ...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF OREGON AND SOUTHEAST WASHINGTON...INCLUDING THE FOLLOWING AREAS...IN OREGON...FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON...FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON...GRANDE RONDE VALLEY...NORTHERN BLUE MOUNTAINS OF OREGON...SOUTHERN BLUE MOUNTAINS OF OREGON AND WALLOWA COUNTY. IN SOUTHEAST WASHINGTON...FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON AND NORTHWEST BLUE MOUNTAINS OF WASHINGTON. * THROUGH TUESDAY AFTERNOON * RAIN WILL INCREASE ACROSS THE REGION TONIGHT WITH RAIN AMOUNTS OF 0.50 TO 1.50 INCHES POSSIBLE ACROSS THE BLUE MOUNTAINS AND WALLOWA COUNTY. THE RAIN WILL CONTINUE ON TUESDAY WITH AMOUNTS AROUND ONE-QUARTER OF AN INCH. * THE HEAVY RAIN WILL CAUSE STREAMS AND CREEKS ACROSS THE AREA TO RISE QUICKLY WITH MINOR FLOODING POSSIBLE FOR CREEKS AND STREAMS DRAINING THE BLUE AND WALLOWA MOUNTAINS. MOST OF THE LARGER RIVERS HAVE ROOM FOR THE INCREASED RUNOFF...BUT THE GRANDE RONDE RIVER IN WALLOWA COUNTY COULD SEE WATER LEVELS RISE TO WITHIN ONE-HALF FOOT OF FLOOD STAGE. THE HIGH WATER LEVELS WILL CONTINUE THROUGH TUESDAY NIGHT BEFORE RECEDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
842 WGUS66 KPDT 051157 FFAPDT FLOOD WATCH NATIONAL WEATHER SERVICE PENDLETON OR 457 AM PDT TUE JUN 5 2012 ...HEAVY RAIN FOR PORTIONS OF NORTHEAST OREGON AND EXTREME SOUTHEAST WASHINGTON TODAY... .A STRONG AREA OF LOW PRESSURE WILL MOVE INLAND TODAY WITH PERIODS OF HEAVY RAIN FOR NORTHEAST OREGON AND SOUTHEAST WASHINGTON. ORZ049-050-502-503-507-508-WAZ029-030-052200- /O.CON.KPDT.FA.A.0002.000000T0000Z-120606T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GRANDE RONDE VALLEY-WALLOWA COUNTY- NORTHERN BLUE MOUNTAINS OF OREGON- SOUTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- NORTHWEST BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE...UNION... ENTERPRISE...JOSEPH...WALLOWA...MEACHAM...TOLLGATE...LONG CREEK... UKIAH...PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL... DAYTON...WAITSBURG...WALLA WALLA...SKI BLUEWOOD RESORT 457 AM PDT TUE JUN 5 2012 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF OREGON AND SOUTHEAST WASHINGTON...INCLUDING THE FOLLOWING AREAS...IN OREGON...FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON...FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON...GRANDE RONDE VALLEY...NORTHERN BLUE MOUNTAINS OF OREGON...SOUTHERN BLUE MOUNTAINS OF OREGON AND WALLOWA COUNTY. IN SOUTHEAST WASHINGTON...FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON AND NORTHWEST BLUE MOUNTAINS OF WASHINGTON. * THROUGH THIS AFTERNOON * RAIN WILL CONTINUE ACROSS THE REGION TODAY WITH TOTAL RAIN AMOUNTS OF 0.50 TO 1.50 INCHES POSSIBLE ACROSS THE BLUE MOUNTAINS AND WALLOWA COUNTY. * THE HEAVY RAIN WILL CAUSE STREAMS AND CREEKS ACROSS THE AREA TO RISE QUICKLY WITH MINOR FLOODING POSSIBLE FOR CREEKS AND STREAMS DRAINING THE BLUE AND WALLOWA MOUNTAINS. MOST OF THE LARGER RIVERS HAVE ROOM FOR THE INCREASED RUNOFF...BUT THE GRANDE RONDE RIVER IN WALLOWA COUNTY COULD SEE WATER LEVELS RISE TO WITHIN ONE-HALF FOOT OF FLOOD STAGE. THE HIGH WATER LEVELS WILL CONTINUE THROUGH TONIGHT BEFORE RECEDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
369 WGUS66 KPDT 052104 FFAPDT FLOOD WATCH NATIONAL WEATHER SERVICE PENDLETON OR 204 PM PDT TUE JUN 5 2012 ...FLOOD WATCH CANCELLED... ORZ049-050-502-503-507-508-WAZ029-030-052215- /O.CAN.KPDT.FA.A.0002.000000T0000Z-120606T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GRANDE RONDE VALLEY-WALLOWA COUNTY- NORTHERN BLUE MOUNTAINS OF OREGON- SOUTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- NORTHWEST BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE...UNION... ENTERPRISE...JOSEPH...WALLOWA...MEACHAM...TOLLGATE...LONG CREEK... UKIAH...PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL... DAYTON...WAITSBURG...WALLA WALLA...SKI BLUEWOOD RESORT 204 PM PDT TUE JUN 5 2012 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF OREGON AND SOUTHEAST WASHINGTON HAS BEEN CANCELLED. THE HEAVY RAIN THAT OCCURRED ACROSS THE REGION OVERNIGHT AND THIS MORNING HAS ENDED WITH ONLY LIGHT RAIN SHOWERS EXPECTED THIS EVENING. THERE HAVE BEEN SOME RISES IN SMALL STREAMS AND CREEKS ACROSS THE AREA...BUT SIGNIFICANT RISES ARE NOT EXPECTED. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this flood watch went out at Jun 4, 10:20 AM PDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jun 4, 10:20 AM PDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATE AVIATION DISCUSSION NATIONAL WEATHER SERVICE PENDLETON OR 1020 AM PDT MON JUN 4 2012 .SHORT TERM...UPDATE...A DEEP UPPER TROUGH ALONG 130W WILL CONTINUE TO PUSH DEEP MOISTURE OVER THE INTERIOR NORTHWEST TODAY. AREAS OF RAIN HAVE BEEN FALLING FROM CENTRAL OREGON TO CENTRAL WASHINGTON AND THIS WILL CONTINUE INTO THE AFTERNOON. TO THE EAST OF THIS BAND, PRECIP IS A BIT MORE SHOWERY AT THE MOMENT,ISOLATED TO SCATTERED IN COVERAGE, WITH FAIR AND MOSTLY SUNNY CONDITIONS OVER THE GRANDE RONDE VALLEY AND WALLOWA COUNTY. AS THE DAY PROGRESSES THE BAND OF STEADIER PRECIP WILL WORK EAST INTO THE COLUMBIA BASIN AND EXTREME WESTERN GRANT COUNTY. PRECIP AMOUNTS UNDER THE BAND OF STEADY PRECIP WILL BE HEALTHY, REACHING FROM .40 TO .80 INCHES IN 18 TO 24 HOURS. THIS BAND SHOULD ALSO LIMIT OR ELIMINATE ANY THUNDERSTORM THREAT WEST OF A LINE FROM JUST WEST OF PENDLETON SOUTH TO THE GRANT/CROOK COUNTY LINE. EAST OF THIS LINE SHOULD SEE ENOUGH HEATING TO GET CONVECTION GOING, ESPECIALLY IN UNION AND WALLOWA COUNTIES. THERE REMAINS THE POTENTIAL FOR STRONG THUNDERSTORMS OVER THE GRANDE RONDE VALLEY AND WALLOWA COUNTY THIS AFTERNOON, WITH THE OUTSIDE CHANCE OF A STORM OR TWO BECOMING SEVERE. CURRENT FORECASTS LOOKED GOOD IN TERMS OF COVERING THESE TRENDS AND ONLY SOME MINOR ADJUSTMENTS WERE MADE. 90 .AVIATION...18Z TAFS...A STRONG WEATHER SYSTEM WITH ABUNDANT MOISTURE WILL MOVE INTO THE AREA TODAY AND WIDESPREAD RAIN, AT TIMES MODERATE TO HEAVY, IS EXPECTED THROUGH MOST OF THE NEXT 24 HOURS. OVERCAST CEILINGS AT LOW VFR/MVFR/IFR LEVELS WILL BE PRESENT THROUGH 12Z TOMORROW MORNING THOUGH KYKM, KDLS, KRDM AND KBDN WILL IMPROVE TO VFR LEVELS AFTER 08Z AS SHOWERS WIND DOWN IN THOSE WESTERN LOCATIONS. ADDITIONALLY, ISOLATED THUNDERSTORMS WILL BE OVER THE BLUE MOUNTAIN EASTWARD THIS AFTERNOON AND EARLY EVENING. WINDS WILL REMAIN BELOW 15 KTS THROUGH 02Z THEN BEGIN INCREASING TO 10 TO 20 KTS WITH GUSTS TO 25 KTS THROUGH 12Z. 93 && .LONG TERM...PREVIOUS DISCUSSION...AN UPPER LEVEL TROUGH WILL BE EXITING THE AREA WEDNESDAY AND WEDNESDAY NIGHT WITH STEADILY DECREASING SHOWERS LINGERING IN THE MOUNTAINS. THIS WILL BE A BREAK BETWEEN SYSTEMS AND TEMPERATURES WEDNESDAY WILL RISE ABOUT 5 DEGREES TO THE 60S WITH 50S IN THE MOUNTAINS. THURSDAY AFTERNOON AND NIGHT ANOTHER SYSTEM WILL MOVE INTO THE AREA WITH A CHANCE OF SHOWERS ACROSS THE AREA LATE THURSDAY NIGHT AND FRIDAY MORNING. TRAILING THE SYSTEM WILL BE AN UPPER LOW THAT WILL BE JUST OFF THE COAST FRIDAY AFTERNOON AND MOVE ACROSS OUR AREA FRIDAY NIGHT AND SATURDAY. IT WILL THEN MOVE INTO SOUTHERN CANADA BY SUNDAY AFTERNOON. MODELS HAVE SOME DISAGREEMENTS AS TO THE STRENGTH OF THE LOW, SO HAVE MAINTAINED CURRENT FORECAST OF SHOWERY CONDITIONS FRIDAY THROUGH SATURDAY NIGHT WITH A SLIGHT CHANCE OF SHOWERS GENERALLY THOUGH HAVE A CHANCE IN THE MOUNTAINS SATURDAY AND SATURDAY NIGHT. SHOWERS WILL TAPER OFF ON SUNDAY. SUNDAY NIGHT AND MONDAY MODELS DIVERGE SIGNIFICANTLY SO WENT WITH POPS NEAR CLIMATOLOGY FOR THOSE PERIODS, WHICH GIVES MOST OF THE REGION A SLIGHT CHANCE OF SHOWERS. TEMPERATURES WILL WARM A COUPLE OF DEGREES EACH DAY ON THURSDAY AND FRIDAY AND THEN REMAIN IN MID 60S TO LOWER 70S WITH 60S IN THE MOUNTAINS FRIDAY THROUGH SUNDAY. && .PRELIMINARY POINT TEMPS/POPS... PDT 66 48 57 42 / 80 90 70 20 ALW 68 50 58 46 / 70 90 70 20 PSC 69 56 63 47 / 80 90 60 10 YKM 63 51 61 42 / 80 90 40 10 HRI 67 53 62 45 / 80 90 60 10 ELN 65 51 60 44 / 80 90 50 10 RDM 61 42 54 31 / 90 90 50 10 LGD 73 46 50 38 / 60 90 80 40 GCD 68 42 50 35 / 80 90 70 20 DLS 66 54 61 47 / 90 90 40 10 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...NONE. WA...NONE. && THREAT INDEX TODAY : YELLOW TUESDAY : GREEN WEDNESDAY : GREEN GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES. YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT. RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT. FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT... WWW.WEATHER.GOV/PENDLETON 90/83/93
Hazardous weather outlook, Jun 4, 9:04 AM PDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
904 AM PDT MON JUN 4 2012
UPDATED THUNDERSTORM LOCATIONS FOR TODAY
ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
051415-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
904 AM PDT MON JUN 4 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
FLOODING
EAST SLOPES OF THE WASHINGTON CASCADES
THUNDERSTORMS
LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS OF THE BLUE
MOUNTAINS OF WASHINGTON, NORTHWEST BLUE MOUNTAINS OF
WASHINGTON, EAST SLOPES OF THE OREGON CASCADES, GRANDE RONDE
VALLEY, WALLOWA COUNTY, FOOTHILLS OF THE NORTHERN BLUE
MOUNTAINS OF OREGON, NORTHERN BLUE MOUNTAINS OF OREGON,
SOUTHERN BLUE MOUNTAINS OF OREGON, JOHN DAY BASIN, OCHOCO-JOHN
DAY HIGHLANDS
INCREASED RELEASES OF WATER FROM THE RESERVOIRS ON THE UPPER YAKIMA
RIVER WILL CAUSE MINOR FLOODING IN THE ELK MEADOWS SUBDIVISION
BETWEEN EASTON AND CLE ELUM.
A VIGOROUS UPPER LEVEL TROUGH AND COLD FRONT WILL PRODUCE PERIODS OF
RAIN FROM CENTRAL OREGON NORTH TO CENTRAL WASHINGTON. A STRAY
THUNDERSTORM MAY BE POSSIBLE OVER CENTRAL OREGON THIS MORNING.
SHOWERS WITH ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED INTO
THIS EVENING FROM THE BLUE MOUNTAIN FOOTHILLS SOUTH TO GRANT COUNTY
AND ACROSS AREAS TO THE EAST. STRONGER THUNDERSTORMS PRODUCING HAIL,
GUSTY WINDS, AND HEAVY RAIN ARE POSSIBLE OVER THE GRANDE RONDE
VALLEY AND WALLOWA COUNTY. THESE TWO AREAS ARE ALSO WITHIN A STORM
PREDICTION CENTER SLIGHT RISK OF SEVERE THUNDERSTORMS AREA.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
THE TROUGH WILL EXIT LATE TUESDAY...BUT ANOTHER TROUGH WILL ARRIVE
LATE FRIDAY AND SATURDAY WITH MORE SHOWERS. THERE IS THE POSSIBILITY
OF THUNDERSTORMS WITH THE LATE WEEK TROUGH AS WELL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.Nearby
Flood Watches in Oregon, 2012Flood Watches in Washington, 2012Every flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.